hello

Brandy - posted on 02/13/2010 ( 2 moms have responded )

20

29

2

my son throws temper tramprums he is on a steriod called Prednisone is anyone else on this type of medicine

If you see this, leave this form field blank.
Powered by RESPECT not THUMPS

2 Comments

View replies by

Heather - posted on 02/17/2010

699

21

254

Hi there,

It's a fairly typical reaction. My mom's been on prednisone for at least 7 yrs and she often comments about the temper issues when her dose is adjusted. She also talks about the weight gain, and what she calls a 'moon face" like the area under her chin swells and her face looks like a full moon.

Sandy - posted on 02/14/2010

267

866

16

Brandy,

I have a girlfriend who gets up angry real easy when on Prednisone. I have noticed that my patience is a lot shorter when I've been on it also. Plus we both gained weight.

God Bless,

Sandy Lora

Join Circle of Moms

Sign up for Circle of Moms and be a part of this community! Membership is just one click away.

Join Circle of Moms